# SDR USAA2012020700006

- Difficulty date: January 25, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON COUPLING AT FR66, -Y1292.  REPLACED COUPLING AT FR66, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING # D53472816.
